Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Mathematical Tables--Errata


Journal: Math. Comp. 1 (1944), 194-200
DOI: https://doi.org/10.1090/S0025-5718-44-99041-1
Corrigendum: Math. Comp. 3 (1949), 452.
Corrigendum: Math. Comp. 1 (1944), 308.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [S] P. Glazenap, Matematicheskie i Astronomicheskie Tablitsy, Leningrad, 1932, p. 214-215.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-44-99041-1
Article copyright: © Copyright 1944 American Mathematical Society